新“经济人”论:海派经济学的一个基本假设

Research output: Contribution to journalArticle

Original languageChinese (Simplified)
Pages (from-to)16-25
Journal上海市经济学会学术年刊
Issue number00
Publication statusPublished - 2004

Cite this

新“经济人”论:海派经济学的一个基本假设. / Cheng, Enfu.

In: 上海市经济学会学术年刊, No. 00, 2004, p. 16-25.

Research output: Contribution to journalArticle

@article{c5becead2ae2471e9445bab8a4e55a0a,
title = "新“经济人”论:海派经济学的一个基本假设",
keywords = "海派经济学, 西尼尔, 布坎南, 里德曼, 西方经济学",
author = "Enfu Cheng",
year = "2004",
language = "Chinese (Simplified)",
pages = "16--25",
journal = "上海市经济学会学术年刊",
number = "00",

}

TY - JOUR

T1 - 新“经济人”论:海派经济学的一个基本假设

AU - Cheng, Enfu

PY - 2004

Y1 - 2004

KW - 海派经济学

KW - 西尼尔

KW - 布坎南

KW - 里德曼

KW - 西方经济学

M3 - 文章

SP - 16

EP - 25

JO - 上海市经济学会学术年刊

JF - 上海市经济学会学术年刊

IS - 00

ER -